This site is designed for educational purposes only and
is not engaged in rendering medical advice or professional services.
The information provided at this web site is of a general nature
and is not intended to take the place of a physician's advice.
We encourage individuals to discuss what they find on this site
with their healthcare providers.
The answer above was provided by a volunteer, based solely on their experiances and thoughts. These volunteers do not get paid and are not responsible for the accuracy of their responses. IF you disagree with a response, let us know and we will look into it.
The query string is topicid=12&id=2864&sr=1
- Question: My daughter who is receiving intrathecal chemotherapy via a brain port is now having seizures most days. Is this a frequent side effect? How to treat? Cause? How long will this go on?
It depends on the chemo (methotrexate commonly may do this), rate of
infusion of the chemo, and temperature of infusion. Your center doctor should discuss this with you and it should be reported as a side effect and remediated, if possible.
Paul M. Zeltzer MD
Co-Director WholeChildLA Pain Program
Clinical Professor in Neurosurgery
David Geffen School of Medicine at UCLA